Lamictal Epilepsy, Headaches, Extreme Anger, Anti Depressants, Cold Turkey
Posted over a year ago
Everyone! Get off Lamictal unless you have epilepsy! As soon as I stopped taking it, headaches went AWAY! Back to normal now. Someone needs to take ACTION against this drug!
Bojomo - How long did it take to get off of the Lamictal? My daughter took it for six weeks, gradually increasing it to 100 mgs., and started feeling really sick. She couldn't think, she goes from extreme anger to crying all the time. She had almost all the symptoms mentioned on this board except, fortunately, the rash. The doctor told her to go off of it cold turkey and now she is having severe withdrawals. I don't think it would help her to go back on it and taper off because she was so sick while taking it. She's on day five of being off it and says she never wants to take another drug again. She was prescribed this drug because she was sensitive to all the anti-depressants. She's not bi-polar but does suffer from depression.
Haley458 - This medication works very well when it is matched with the right person. I'm sorry that you did not have a good experience on it, but just because that happened with you does not mean it will happen to everyone else who takes it. I am in the psychology field and I do know a lot of people who had bad effects from Lamictal, but I also know a lot of people who consider Lamictal to be the thing that saved their lives.